MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG MOD TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC SIG MOD TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 86-6029
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 11/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Tibial tray revision:the patient underwent primary tkr surgery approximately 12 years ago, where a pfc cr femur and fixed bearing tibia with stem was utilised.Surgeon unknown, date unknown and products and code unknown.The patient has presented indicating that she has experienced pain around the shin for approximately 1 year (tibial pain).Bone scans indicate a hot area around the tip of the stem and u dr the tibial tray on the medial side of the tibia.A decision was made to revise the tibia and make use of a sleeved tibial tray with stem.On opening the knee, the femoral component was found to be well fixed.The tibial complement did not appear overtly loose but did come out with.No ae reported, no delay in the surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number where available, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIG MOD TIB TRAY CEM SZ2.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9519721
Report Number1818910-2019-124634
Device Sequence Number16897256
Product Code JWH
UDI-Device Identifier10603295216834
UDI-Public10603295216834
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-6029
Device Catalogue Number866029
Device Lot Number9463178
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer12/05/2019
01/27/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date12/31/2019
01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA C/R NPOR FEM LTSZ2.5; PFC*SIGMA/OV DOME PAT 3 PEG,32; UNKNOWN FEMORAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR